MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/22/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2006, implant date, as no event date was reported.This event was reported by the patient's legal representation.The implanting surgeon is dr.(b)(6).(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform was implanted during a removal of irritating and exposed surgical mesh, division of mesh arms, suburethral sling using precision twist and xenograft anterior and posterior colporrhaphy procedures performed on (b)(6) 2006 to treat a patient with right buttocks pain, eroded surgical mesh from previous prolift procedure (4x4 cm minimum dimensions), encapsulated surgical mesh, persistent urinary incontinence, and pelvic relaxation.As reported by the patient's attorney, the patient experienced an unspecified injury.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TEI BIOSCIENCES INCORPORATED
7 elkins street
boston MA 02127
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15728395
Report Number3005099803-2022-06287
Device Sequence Number2995537
Product Code FTM
UDI-Device Identifier08714729775133
UDI-Public08714729775133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2008
Device Model NumberM0068302410
Device Catalogue Number830-241
Device Lot Number0000506005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale